# SDR IPXA2019103148512

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 25,958 hours, 17,570 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 148N3710
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2BARE METAL DENT IN TAIL CONE SKIN UPPER 18 INCHES BEHIND RUDDER APPROX FS 1900 DOT 30/020 DAMAGE BETWEEN STA 1918.9 AND STA 1941.0REPAIRED AREA IAW B757 SRM 51-70-10-2R REPAIR 4 310 DEGREE CURE IAW PRELIMINARY 1
